# SDR AALA20030746

- Difficulty date: July 14, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, SEAT MOUNTED EMERGENCY EXIT LIGHT INOPERATIVE.  RE-CONNECTED EMERGENCY EXIT LIGHT SEAT HARNESS PLUG AT SEAT 35.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
